MathSciNet Relay Station
MathSciNet bibliographic data
MR67075 09.0X
Dolph, C. L.; McLaughlin, J. E.; Marx, I. Symmetric linear transformations and complex quadratic forms. Comm. Pure Appl. Math. 7, (1954). 621–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement